# SDR CNMA20110012

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED RT FS 1329 ON MOST OTBD WEB (M).  BLENDED AREA OUT OF LIMITS IAW SRM 53-00-15, FIG 101, PG 113, DETAIL XII.  REPAIRED AREA IAW SRM 51-70-11, FIG 1, PG 6 USING 7075-T6, .050.
